# SDR AALA20060896

- Difficulty date: October 20, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Engine: Pwa PW2037
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Shaft
- Condition: Sheared
- Location: Engine Oil Pump
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T663/20OCT - AT 2000 FEET ON TAKE OFF, LEFT ENGINE OIL PRESSURE WENT TO ZERO AND RED LIGHT ANNUNCIATED AROUND LEFT OIL PRESSURE WITH ASSOCIATED EICAS MESSAGE.  SHUT DOWN ENGINE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  AFTER LANDING OIL QUANTITY WAS 18.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION.  FOUND OIL PUMP SHAFT SHEARED.  FLIGHT DATA RECORDER SHOWED EXCESSIVE RUN TIME WITH NO OIL PRESSURE.  CHANGED NR 1 ENGINE ON 22 OCTOBER AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
